# SDR C77A20151110004

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 21,657 hours, 12,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 21,657 hours, 12,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION ON MULTIPLE AREAS OF AFT FUSELAGE MAIN CABIN RT BEAM, PN 170-65669-004, BETWEEN FRAME 86 & 88 AT Y=+273, LD40.  R & R AFT CABIN RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19451671H1 IAW EO E175-53MR-094 REV 4.
